# SDR QXEA200800108

- Difficulty date: January 14, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 23,973 hours, 34,562 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 CHECK - CORROSION ON AVIONICS RACK INTERCOSTAL AT FS X202 TO FS 198.300 OUTBOARD OF STRINGER 31L.  MAINTENANCE REMOVED CORROSION, INSPECTED, BLENDED AREA REMAINED WITHIN LIMITS WITH NO CRACKS NOTED.  RESTORED FINISH TO REPAIR AREA.
